A set theory with Frege-Russell cardinal numbers

Philosophical Studies 42 (2):141 - 149 (1982)

Abstract
A frege-Russell cardinal number is a maximal class of equinumerous classes. Since anything can be numbered, A frege-Russell cardinal should contain classes whose members are cardinal numbers. This is not possible in standard set theories, Since it entails that some classes are members of members of themselves. However, A consistent set theory can be constructed in which such membership circles are allowed and in which, Consequently, Genuine frege-Russell cardinals can be defined
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00374029
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,443
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

What Mathematics is About.Aron Edidin - 1995 - Philosophical Studies 78 (1):1 - 31.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
36 ( #256,220 of 2,292,073 )

Recent downloads (6 months)
5 ( #230,594 of 2,292,073 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature